# SDR SWAA2021081231739

- Difficulty date: November 18, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 64,817 hours, 38,251 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING I/B MAIN FLAP HAS 3 AREAS OF DELAMINATION ON UPPER SURFACE TRAILING EDGE / R/R L/H I/B WEDGE PANEL IAW SRM 51-40-02 POS: L/H
